Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    ring of fire and bipolar? help please
    avatar
    bostonrocks1978 posted:
    I have been diagnosed with adhd and bipolar. Today on this board was the first time that I had ever heard of ring of fire. I read up a little about it online but was looking for help with the best way to address it. I am currently on several medications for each disorder - gabapentin, lamictal, seroquel and wellbutrin for the bipolar and concerta and ritalin for the adhd. I also take trazodone and xanax for sleep. When I was put on the Ritalin the first time it seemed to work somewhat and when we changed to Concerta it seemed to work a little at first, too.

    But now I am really struggling at work right now with impulsivity, disorganization, having to have things done my way, I have gone through several changes in co-workers and am really struggling with change, inattention, distractibility, hyperactivity, moodiness, temper issues and so much more.

    I plan to call my doctor on Tuesday to see what we should do. I recently came off of Geodon because of potential interactions with the Seroquel. I'[m at a loss for what to do. It's also effecting my relationship with my husband. I need help.

    I don't know anymore what is going on and that is not only annoying but kind of scary. I don't know what to do or what to talk to my doctor about. I don't know if I'm really bipolar or really ADHD or really both. I fit descriptions of both but right now I'm really struggling. The scariest thing is that I just saw him less than a month ago and things have gotten worse so quickly or maybe just more noticeable. It can't just be taking away the Geodon because very little of it was getting into my system because I wasn't eating with it. Please help me to know what to ask my doctor.
    Reply


    Featuring Experts

    My foray into the field of ADHD began by chance. In 1999, I picked up a library book about the brain. And what I read changed my life and my husband&#...More

    Helpful Tips

    How Can You Get Most Out This Community?
    Hello members, Welcome to the ADD/ADHD community! Please feel free to post or join in any discussions on this community. Useful ... More
    Was this Helpful?
    31 of 33 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.